# SDR 21GA20240513012

- Difficulty date: May 13, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N881YV
- Make and model: Boeing 767231
- Aircraft serial: 23803
- Aircraft time: 100,755 hours, 38,683 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Part time: 100,755 hours, 38,683 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND LIMITS FOUND ON RH WING LOWER SKIN BETWEEN WS 1045.0 & WS 1070.59 AND THE REAR SPAR.
